# SDR 9623273202

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Part time: 13,966 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE CHECK OF THE EMERGENCY LIGHTS, THE FORWARD EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  REPLACED POWER SUPPLY, OPERATIONAL CHECK OK.
